# SDR SWIA201125693

- Difficulty date: February 27, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 3,604 hours, 2,230 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Condition: Binding
- Location: Control Column
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERONS FEEL VERY STIFF AND SEEMS TO BE BINDING UP DURING LEFT TURNS IN FLIGHT.  (FLT 6720)REPLACED LEFT CONTROL COLUMN SHAFT, FORWARD AND AFT BEARINGS PER AMM.
